and im developing a problem sleeping im not sure which med is causing it any one out there have any insight...
It is likely the prednisone. I was on a huge dose of prednisone after my transplant for minor rejection and was up almost every morning at 3 and couldn't go back to sleep. As the dose was weaned down, it got better. It also helped to take it earlier in the day, although then, depending on the dose, it can make you jittery and shaky. I've actually gone back now to taking it at night though, now that I am down to 5 mg maintenance, as I was finding I was so extremely hungry all the time from it. Taking it at night again now has helped with that. Kind of a tough med to adjust to. Good luck!
Yes, it's the prednisone. I took it in varying dosages for 3-4 months, and I never had a full night's sleep. I was always a heavy sleeper; fell asleep and stayed asleep. The prednisone turned me into a very light sleeper, and I would wake up at 4AM and could not go back to sleep. Are you having any side effects from the cyclosporine? That is the next drug my doctor is thinking about giving me. I had an awful rebound from the prednisone, and now my oral lichen planus is worse than it ever was. I can't open my mouth, and I can only drink through a straw. Solid food is another issue. I am truly interested in how you are reacting to the cyclosporine.
- Cyclosporine Information for Consumers
- Cyclosporine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cyclosporine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you know of anyone who has scleroderma and dermatomyositis who is on the medication mycophenolate
Posted 21 Sep 2009 • 3 answers
Posted 7 Dec 2009 • 1 answer
Posted 21 May 2010 • 1 answer
Posted 18 Sep 2012 • 3 answers
Posted 23 Jan 2016 • 0 answers